# SDR 06FDEA1969

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 38,251 hours, 10,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7P0
- Part serial: 1674
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFT-BULK COMPARTMENT SMOKE WARNING AFTER TAKEOFF.  DISCHARGED AGENT NR 1 AND LANDED IMMEDIATELY.  RELEASED FOR SERVICE PER MEL/CDL: 26-16-01.  IDENTIFY FWD, AFT AND/OR BULK) BULK  SMOKE DETECTION SYSTEM INOP.  NO CARGO IS TO BE CARRIED WITH AFFECTED LOWER DECK COMPARTMENT."  BOTH LOWER BULK AND AFT CARGO SMOKE DETECTORS CONNECTORS ARE DISCONNECTED.  REMOVED AND REPLACED SMOKE DETECTORS IN LOWER AFT AND BULK CARGO (9WH-B, 44WH-B, 10WH-B, AND 11WH-B).  OPS CHECK GOOD IAW A-310-300 MM 26-16-11-4.  ALSO REF WRI NR 2612-0297 FOR ALL OTHER WORK PERFORMED.
